# SDR HALA20240108006

- Difficulty date: January 5, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8266
- Aircraft time: 16,463 hours, 3,624 cycles
- Engine: Iae PW1133GJM
- Engine time: 11,273 hours, 2,431 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING THRUST LEVER ADVANCEMENT, ENG 1 STALL MESSAGE APPEARED. MESSAGE CLEARED ITSELF WITHIN 2 SECONDS WHILE BRINGING THRUST LEVERS TO IDLE.  PER INDICATED ENG 1 STALL MESSAGE. PILOT NOTED ALL ENGINE INDICATIONS NORMAL. POWER LEVER NOT AT TAKEOFF POWER @ EVENT. PERFORMED GVI OF ENG 1 INLET AND EXHAUST. NO DAMAGE NOTED. PERFORMED ENG IDLE RUN W/ ACCEL FROM 20-30%. OPS CHECK NORMAL. NO FAULTS. PER TSM 71-00-00-810-854-A NO FURTHER ACTIONS REQUIRED.
